# SDR UIEA2019122906160

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,258 hours, 19,776 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Warning Message
- Condition: False Activation
- Location: Pimu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PIMU ON EICAS MESSAGE.  PERFORMED SATISFACTORY TEST OF THE RIGHT PIMU,  NO FAULTS FOUND.  EICAS MESSAGE CLEARED, SYSTEM GOOD IAW FIM 71-01 FT 810.
